# SDR AALA202501283439

- Difficulty date: January 26, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N411AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9318
- Aircraft time: 17,003 hours, 4,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PERCUSSION MECHANISM STRIKER LEVER SPRING WORN. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER ASSEMBLY PER AMM 52-11-14.
